# SDR AALA20000218

- Difficulty date: February 2, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 561349
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PHX - FLT 1538 - DURING FLIGHT AT 13,000 FEET STABILIZER TRIM JAMMED.  OPERATION INTERMITTENT THEN BOTH SYSTEMS INOPERATIVE.  DIVERTED AND LANDED PHX WITHOUT INCIDENT.  USED EXTRA BACK PRESSURE TO MAINTAIN FLIGHT.  REPLACED HORIZONTAL STABILIZER TRIM CONTROL.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
